# SDR SWIA972552

- Difficulty date: May 5, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 16,519 hours, 14,781 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD CRACKED.  REMOVED AND REPLACED LT SIDE WINDOW (WINDSHIELD) IAW CRJ MM 56-12-01.  PRESSURIZED AIRCRAFT TO 3.0 PSI.  OPS LEAK CHECK OF WINDOW CHECKS GOOD.  P/N ON  601R33033-11, S/N ON 0145H9919, S/N OFF 601R33033-3, S/N OFF 95039H2892  NP-139322-5-6.
